# SDR 98ZZZM62

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Corroded
- Location: Nr 1 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP NR 1 CARRIAGE ROLLER ASSY TO LICK ATTACH BOLT CORRODED.  REMOVED AND REPLACED CORRODED ROLLER TO CARRIAGE ATTACH BOLT.
